• Bray's Avatar
  • Bray's Avatar

    Bray asked a questionBreast Cancer

    I have experienced many hot flashes every day since going on tomoxifen. Is there something I should be doing to help curb these episodes?

    13 answers
    • debco148's Avatar
      debco148

      I've been on Tamoxifen for 3 weeks now and nothing! I do take magnesium every day, exercise at least 4 to 5 hours a week and drink lots of water. I was so worried about taking this drug so I did all the research in advance. I also spoke with a good nutritionist who has experience in this and it is true that certain foods can help. I love the book "The Cancer Fighting Kitchen" because it helps us find foods we need to heal and prevent further illness, but also lots of foods helps with these side effects. Good luck and Happy Thanksgiving!

      over 5 years ago
    • Tania's Avatar
      Tania

      Hi Bray:
      I am a breast cancer survior of 3 years and I understand. What I did to help me a little is I use to take it in the morning and then I be freaking out with hot flashes at work so now I take it at 6:00 PM and I wake up at 3:00 in the middle of the night but at least I am home and I sleep with a fan next to my bed plus the air on. I sometimes which I could stick my head in an Ice box. Hang in there. I am sure there are worse things we can have. Happy Thanksgiving and hugs from Tania, Miami Florida.

      over 5 years ago
    • MarnieC's Avatar
      MarnieC

      Oh, I can so relate and I'm not even taking Tamoxifen. Just the chemo did that to me. Wrote an article about it recently - lots of suggestions there that might assist: http://marnieclark.com/category/breast-cancer-and-chemotherapy/hot-flashes/ Sending hugs from Denver.

      over 5 years ago
  • Bray's Avatar

    Bray shared an experience

    Oh No (Diagnosed)

  • Bray's Avatar

    Bray started following

    User: GregP_WN